... pain in back should i report to my gp
These are known side effects, the pain will go away shortly. As far as a period, it can stop them completely because it blocks use of estrogen in your body. These are things your dr expects to happen. I would certainly tell him at my next appointment, but I don't think he needs a call before that.
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Our local channel just announced Tamoxifen could cause cancer in people taking it up to 440% chance?
Posted 25 Aug 2009 • 5 answers
Posted 20 Nov 2011 • 2 answers
I was taking Tamoxifen after breast cancer for 5 years ,I had a lumpectomy & radiotherapy & thought?
Posted 9 May 2013 • 1 answer
Posted 13 May 2013 • 1 answer
Posted 3 Oct 2013 • 2 answers